# SDR SWAA2022021728885

- Difficulty date: June 13, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 46,440 hours, 27,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; BRACKET BELOW THE WASTE TANK POST; LOCATED AT STA.867 LBL 12 ;APPROX. IS CRACKED. / REPLACED BRACKET PER SRM 51-10-02.
